# SDR RYN2003F00007

- Difficulty date: May 8, 2002
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: EIBXI
- Make and model: Boeing 737*
- Aircraft serial: 25052
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2538428A
- Condition: Broken
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FLIGHT CREW NOTED AIRFRAME VIBRATION.  REDUCING THRUST ON BOTH ENGINES HAD NO EFFECT.  FLIGHT CREW SELECTED FLAPS FIVE DEGREE POSITION DURING LANDING AND VIBRATION STOPPED, PERFORMED OVERWEIGHT LANDING WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED A PORTION OF THE RT ELEVATOR SERVO TAB MISSING.  ELEVATOR AND TAB ASSEMBLY TO BE REPLACED.
